10 doctors weighed in:
My first day of taking Zoloft (sertraline) and last night I took trazodone for sleep, I took half a Zoloft (sertraline) and have had a dull headache all day. Is this normal?
10 doctors weighed in

Dr. Laura Davies
Psychiatry
6 doctors agree
In brief: Yes
A headache is one of the expected side effects of starting on zoloft (sertraline).
You can take Aspirin or Ibuprofen or whatever you would usually do to help it. It should improve over the next 8 days, but may come back briefly if your doctor increases your dose.

In brief: Yes
A headache is one of the expected side effects of starting on zoloft (sertraline).
You can take Aspirin or Ibuprofen or whatever you would usually do to help it. It should improve over the next 8 days, but may come back briefly if your doctor increases your dose.
Dr. Laura Davies
Dr. Laura Davies
Thank
Dr. Anne Sagalyn
Psychiatry
1 doctor agrees
In brief: Not typical
If it's your first time taking trazedone, that would be my first suspect.
If not, it could be the zoloft (sertraline), (sertraline) or just coincidence. Headache is not one of the common side effects of zoloft (sertraline).

In brief: Not typical
If it's your first time taking trazedone, that would be my first suspect.
If not, it could be the zoloft (sertraline), (sertraline) or just coincidence. Headache is not one of the common side effects of zoloft (sertraline).
Dr. Anne Sagalyn
Dr. Anne Sagalyn
Thank
Dr. Eric Anderson
Psychiatry
In brief: Headache and Zoloft (sertraline)
Headaches are possible side effects of both zoloft (sertraline) and trazodone.
Usually, they go away with time as you take the medication. In some cases they do not, so it is very important to let your doctor know about the headaches. If the headache gets worse or you begin to have other symptoms such as confusion or dizziness, contact your doctor right away to let him/her know.

In brief: Headache and Zoloft (sertraline)
Headaches are possible side effects of both zoloft (sertraline) and trazodone.
Usually, they go away with time as you take the medication. In some cases they do not, so it is very important to let your doctor know about the headaches. If the headache gets worse or you begin to have other symptoms such as confusion or dizziness, contact your doctor right away to let him/her know.
Dr. Eric Anderson
Dr. Eric Anderson
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
933K people helped
Continue
108,000 doctors available
Read more answers from doctors